# SDR MWEA99857

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 5910134141
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLAP REAR SPAR WEB AT STATION XFLS 69 TO XFLS 127 WAS CORRODED.  MAINTENANCE FITTED AND INSTALLED NEW WEB SECTION.
